# SDR P5CA2022020900038

- Difficulty date: February 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 42,110 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60989765
- Part serial: 8118067
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: C, D

## Discrepancy

RTO DUE TO EICAS MSG FUEL PRESS ENG 2 AND FUEL PUMP 2 FWD(  PERFORMED HIGH ENERGY STOP INSPECTION PER AMM 05-51-10-202-001, NO DEFECTS NOTED.   /     /   REMOVED AND REPLACED #2 MAIN FWD BOOST PUMP PER AMM 28-22-03-400-801. #2 ENG RUN PERFORMED PER AMM 71-00-00, LEAK CHECK GOOD. NO DEFECTS NOTED.   /    )
